# SDR FDEA202505290817

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,887 hours, 27,135 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Failed Insp
- Location: Zone 800
- Component: Door, Airbus
- Component part number: AR523B101505000
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR UPR EDGE AT PT1 BETWEEN FR23 AND FR24 FOUND CRACK SIGNAL ON   4EA FASTENER HOLES COMPLIED WITH EA: 6-5230-T0383430. TITLE: DOORS - CARGO DOOR/HYD SYS - CRACKED   HOLES ON MAIN DECK CARGO DOOR UPPER LONGERON. REPAIRED THE MAIN DECK CARGO   DOOR UPR EDGE 4EA CRACKED FASTENER HOLES AT PT1 BETWEEN FR23 AND FR24. THIS REPAIR   IS CONSIDERED AS CATEGORY B REPAIR DUE TO AWAITING FURTHER DT APPROVAL. THIS   REQUIREMENT WILL BE TRACKING BY ENMDS TO OBTAIN STAGE 2 AND/OR STAGE 3 APPROVAL   WITHIN 6-MONTHS PER EA: 6-5230-T0383430. MAJOR REPAIR IAW FEDEX GMM6-2-100.   SEE WRI      FOR WORK DETAILS.
